# SDR AALA202506108005

- Difficulty date: June 2, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 69,417 hours, 40,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337061320400
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RT MLG DOOR FITTING TO RIGHT MLG DOOR ACTUATOR IS WORN. MAINTENANCE REPLACED STRAP JOINT FITTING IAW SRM 53-36-1-16A, ITEM 65.
